# SDR YENA2023090501035

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 65,343 hours, 23,199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 746A000006
- Part serial: 01325
- Condition: Failed
- Location: 14hk
- Part time: 3,111 hours, 1,229 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#626, FLL-RDU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AT 1500 FA IN AFT CALLED AND SAID AIR PRESSURE COMING OUT OF GASPERS WAS EXTREMELY STRONG. ABOUT THAT TIME AIIR PRESSURE IN FWD CABIN AND COCKPIT BECAME SO STRONG THAT WE COULDN'T HEAR EACH OTHER OR ATC . HOT AIR WAS MEL'D AND VENT AIR WAS -20C INTO COCKPIT. WITH PACK 1 OFF PRESSURE WAS REGULATED BUT TEMP WAS UNCONTROLLABLE WITH COCKPIT REACHING 88 DEGREES AT FULL COLD SETTING; FOLLOWING TSM 21-00-00-810-804-A, TRIM AIR VALVE (14HK) REMOVED AND REPLACED ON LP 3502694-1 (REMOVED AND REPLACED 14HK PRV AND LEAK CHECKED FOUND OK IAW AMM 21-63-63.), AND OPS CHECK ON LP 3502695-1. AS PRECAUTIONARY ZONE CONTROLLER (8HK) WAS REMOVED AND REPLACED  ON LP 3502693-2 AND OPS CHECK ON 3502694-2. FOUND BYPASS VALVE (30HH) FAULTING. REMOVED AND REPLACED VALVE IAW 21-61-53. TEST OK AND NO LEAKS.'
